# SDR SWIA201333768

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 26,674 hours, 23,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT#2783 RELAMPED.
